P. Ballard and J. Jarušek, Indentation of an elastic half-space by a rigid flat punch as a model problem for analyzing contact problems with coulomb friction, Journal of Elasticity, 103 (2011), 15-52.doi: 10.1007/s10659-010-9270-9.
P. Ballard, Steady sliding frictional contact problems in linear elasticity, Journal of Elasticity, 110 (2013), 33-61.doi: 10.1007/s10659-012-9381-6.
P. Ballard, Steady sliding frictional contact problem for an elastic half-space with a discontinuous friction coefficient and related stress singularities, to appear in the special issue of Journal of the Mechanics and Physics of Solids in honour of Pierre Suquet, (2015).
R. W. Cottle, J.-S. Pang and R. E. Stone, The Linear Complementarity Problem, Society for Industrial and Applied Mathematics, Philadelphia, 2009.doi: 10.1137/1.9780898719000.ch1.
P. Hild, Non-unique slipping in the Coulomb friction model in two-dimensional linear elasticity, The Quarterly Journal of Mechanics and Applied Mathematics, 57 (2004), 225-235.doi: 10.1093/qjmam/57.2.225.
J. L. Lions and G. Stampacchia, Variational Inequalities, Communications on Pure and Applied Mathematics, 20 (1967), 493-519.doi: 10.1002/cpa.3160200302.
J. R. Rice and A. L. Ruina, Stability of steady frictional slipping, Journal of Applied Mechanics, 50 (1983), 343-349.doi: 10.1115/1.3167042.